# SDR SIMA20120715006

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 26,940 hours, 23,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4507, FLIGHT ATTENDANT REPORTED A STRONG ODOR IN THE CABIN THAT DISSIPATED IN A FEW MINUTES.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED THE INTERIOR CABIN IAW STANDARD MAINTENANCE PRACTICES.  NO ODOR DETECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
